# SDR AALA20161129013

- Difficulty date: November 23, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 98,813 hours, 15,718 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. NR 1 ENGINE DID NOT SHUTDOWN ON FIRST ATTEMPT, CYCLING THE FUEL CONTROL SWITCH TO RUN AND THEN CUTOFF SHUTDOWN THE ENGINE. CLEANED NR 1 ENGINE FUEL CONTROL SWITCH. OPERATIONAL CHECK GOOD IAW AMM 76-11-00.
